I was on Junel Fe 1.5/30 for 3 months and in my 3rd month got very nauseous from it so my doctor switched me to Microgestin 1.5/30. I didn't use any condoms during the switch because I hadn't been told too. I had unprotected sex on 7/12, 7/20 , 7/22, 7/27 & 8/2. I got my cycle 7/17 to 7/20. I started Microgestin on 7/22. The morning of 7/28 I woke up with what appeared to be my period. It wasn't too heavy but enough to touch a pad early the 28th then light through the 30th where it didn't really touch the pad at all. I finished the green pills in my 28 pack on 8/11. On 8/10 I saw spotting but didn't think much of it. Then the 11th&12th I had a brown discharge. On the 13th the spotting stopped early in the day. It's now the 16th and still no period. I took two pregnancy tests that were negative. I keep track of my cycle on my phone and because of the bleeding on 7/28 it set my period for 8/17. I figure I may take another test on 8/18 since that is when my phone says it's due. I am due to start my 2nd pack of Microgestin on 8/19. Is spotting instead of a period common on Microgestin? Why would I have 2 periods over a 2 week span of time? Should I get a blood test to check my HCG? Would the hormones in the Microgestin affect the results of a home test? My periods are always heavy, with bad cramps. There was no cramping while I was spotting. I'm not perfect on my pill and miss one now & then. I have taken BC before but my period always stays on track and my cramps never went away. I'm just a little shaken by the fact that my periods have always been heavy and I want to know if what I am experiencing on this new BC is a normal occurance. Should I worry enough to go to get a blood test?
Thank you, Jess
You might need to switch birth control since you were started on the highest dose they have and can't simply switch that. Some girls can use Microgestin without problems, but breakthrough bleeding is a fairly common side effect of Microgestin for those who can't use it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST